MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 4 L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 4 L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71933570
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/17/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a total knee revision surgery due to aseptic loosening of left total knee arthroplasty.Patient developed increasing pain, and became intolerable.Loosening of device (tibial baseplate) shown on bone scan.The femur was well fixed , but because of a desire to lower the joint line and improve the situation, the femoral component was removed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
LEGION TIB BASE W/JOURNEY LOCK SZ 4 L
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6957327
Report Number1020279-2017-00881
Device Sequence Number13639628
Product Code JWH
UDI-Device Identifier00885556062128
UDI-Public00885556062128
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Catalogue Number71933570
Device Lot Number09KM14129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JRNY BCS II FEMORAL OXIN LT SZ6,74022126/13BM11596; JRNY BCS PAT RESRF RD 35MM STD,74024835/13AM08204; JRNYIIBCS XLPE ISRT SZ3-4LT18MM,74027247/11JM09908; LGN OFFSET COUPLER 4MM, 71424225/13KSM0245B; LGN PRESSFIT STEM 14MMX160MM,71424047/13HAB0010C; SCR FULL STEP 3-4 10MM, 71423058/13JM18991
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age42 YR
Patient Weight195